# SDR LR7A2024090303578

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CENTER WING REAR SPAR RECEPTACLE HOLE TO BIG AT CWS132R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-30-22.    DRC# 0158.
